# SDR Y2PA96023

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Amd FALCON
- Aircraft serial: 57
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbo Compressor
- Part number: 3155ZEQ1
- Condition: Smoking
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YIP - FLT 14035 - ON TAKEOFF WHEN AIRCRAFT STARTED TO PRESSURIZE, FUEL FUMES AND SMOKE ENTERED THE COCKPIT FROM THE FIRST OFFICER'S FLOOR VENT.  THE CREW RETURNED TO POINT OF DEPARTURE.  NO EMERGENCY PRODCEDURES WERE REQUIRED.  THE PROBLEM WAS DETERMINED TO BE THE TURBO COMPRESSOR FAILED.  REMOVED AND REPLACED UNIT AND SYSTEM OPERATIONAL CHECKED GOOD.  (X)
